# SDR USAA920071109

- Difficulty date: November 7, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N933UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 47,826 hours, 19,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N321121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK - CORROSION ON FUSELAGE WINDOW BELT SKIN INNER SURFACE, BS 920 - BS 960, S13L.  REPAIRED FUSELAGE WINDOW BELT SKIN INNER SURFACE, BS 920 - BS 960, S13L IAW USAIRWAYS EA 110213.
